Justification écologiste du revenu d'existence
Bibliographic Data
| ID | 4280523 |
|---|---|
| Authors | Bernard Guibert (corresponding author) |
| Year | 2002 |
| Volume | 8 |
| Issue | 1 |
| Pages | 39-51 |
| Publication date | 2002-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Multitudes (JOURNAL) |
| Journal identifiers | ISSN: 0292-0107 • E-ISSN: 1777-5841 |
| Publisher | CAIRN (PUBLISHER) |
| DOI | 10.3917/mult.008.0039 |
| OpenAlex | W2016902505 |
| Language | FR |
Economics · Political science · French Urban and Social Studies · Philosophy · Social Sciences and Governance
| Highly cited | No |
|---|